MathSciNet Relay Station
MathSciNet bibliographic data
MR2506129 (2010j:14034) 14F40 (14F20 18F20)
Lee, Ben Local acyclic fibrations and the de Rham complex. Homology, Homotopy Appl. 11 (2009), no. 1, 115–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement